# SDR CKSA97310

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810CK
- Make and model: Doug DC-8-52
- Aircraft serial: 45814
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Ws 0-67
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 90-16-05 SB 57-30 R-4, FOUND LOWER FRONT SPAR CAP FORWARD FLANGE RIGHT HAND WING HAS TWO CRACKS OF .25 INCH LENGTH XFS 56 AND .125 INCH LENGHT XFS 58.  COMPLIED WITH MODIFICATION OF LEFT HAND AND RIGHT HAND LOWER INBOARD FRONT SPAR CAPS BETWEEN STATIONS XFS = 0 AND XFS - 67.500 IAW DC8 SB 57-030 R-4 SECTION 3 ACCOMPLISHMENT INSTRUCTIONS FOR GROUP 5, COND 1.  REPAIR ORDER NUMBER 810-264.
